# SDR FDEA201511273796

- Difficulty date: November 27, 2015
- Submitted: November 27, 2015
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 298 hours, 15,802 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: A57111092203
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSE, CTR WING BOX, INSPECTION OF REAR SPAR & BOTTOM PANEL.  PERFORMED ROTATING PROBE INSPECTION FOUND HOLE F HAVE CRACK SIGNAL.  REAMED THE AFFECTED HOLE F TO REMOVE THE CRACK IAW SRM 51-40-44.  INSTALLED THE OVERSIZED FASTENER IAW SRM 51-40-21.  MINOR REPAIR IAW GMM6-2-100.
